# SDR 2009FA0001038

- Difficulty date: December 9, 2009
- Submitted: December 12, 2009
- Operation: General aviation
- Aircraft: N127BL
- Make and model: Bell 206L-4
- Aircraft serial: 52178
- Aircraft time: 3,602 hours, 4,649 cycles
- Engine: Allsn 250C30P
- Engine time: 3,237 hours, 4,649 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Support Fitting
- Part number: 206033426001
- Condition: Cracked
- Location: Tailboom Assy
- Part time: 3,237 hours, 4,649 cycles
- Component: Tailboom Assy, Bell
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF ACFT, IDENTIFIED A CRACK IN THE TAIL ROTOR GEAR BOX SUPPORT FITTING PN 206-033-426-001 AT APPROX THE 7 O'CLOCK POSITION.  SHIP IS FITTED WITH A HIGH ALTITUDE TAIL ROTOR KIT.
